The nursing team would usually reply from @Nurse_BCN but they're experiencing technical difficulties at the moment, so I am replying on their behalf.
Thanks for your post about your diagnosis of triple negative breast cancer and occasional bleeding after intercourse.
Following treatments for breast cancer, some people may experience vaginal dryness, even though their periods have returned. This is because some treatments affect the level of the hormone oestrogen in the body. Reducing the levels of oestrogen or blocking its action can cause menopausal symptoms including vaginal changes, such as dryness or irritation. Sometimes this can make sex painful and for some people cause bleeding.
It’s good to hear that you are seeing your GP and also planning to have cervical screening so that the neck of the womb (cervix) can be checked as well. It may also be helpful to contact your breast care nurse or treatment team for further advice.
We offer a range of free supportive services that you might be interested in. For more details about all of these services, please see the information on the link.
Talking to someone who has had a similar experience can be helpful and our Someone Like Me service can arrange for one of our volunteers to talk to you by email or telephone. Our volunteers have had a personal experience of breast cancer and are trained to provide support.